# SDR AALA201809149023

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,494 hours, 26,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE AIRCRAFT WAS GROUNDED.  CEILING EMERGENCY LIGHTS AT AFT SERVICE DOOR AND ROWS 28-30 INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK B5-107 OPS CHECKS GOOD REF WDW 33-51-12. (SEE ALSO SDR AALA201809149024).
